# SDR CA020327002

- Difficulty date: March 21, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA 28-180
- Aircraft time: 2,472 hours
- Engine: Lyc O360A4A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6205600
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLATES TO BOTH THE LEFT & RIGHT ATTACHMENT OF AFT WING SPAR TO FUSELAGE FOUND BADLY CORRODED AND NECESSITATED REPLACEMENT.THIS WILL CAUSE DISSIMILAR METAL. THE PLATES ARE RIVETED TO THE AFT SPAR. NEW PLATES ORDERED. ATTACHED PHOTO SHOWS CONDITION. THE ALUMINUM AFT SPAR INSPECTED FOR CONDITION OF CORROSION AND DETERMINDED SERVICEABLE. ADEQUATE CLEANING AND CORROSION TREATMENT APPLY.
